MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15 CM (6") SMALLBORE PUR YELLOW EXT SET W/1.2 MICRON FILTER, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15 CM (6") SMALLBORE PUR YELLOW EXT SET W/1.2 MICRON FILTER, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-H3608
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information found in b5.
 
Event or Problem Description
An update was received on september 03,2024 stating that there were no visible signs of malfunction, damage, or problems, the device was directly primed with parenteral nutrition, the filter was not cracked, there was no problem with the pump, the pump used was an agilia pump, the device was stored dry at the room temperature.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.G4: model number is not sold in the us but similar device is sold under catalog number b1704.This product was used for the di and 501k.
 
Event or Problem Description
The complaint/event involved a 15 cm (6") smallbore pur yellow ext set w/1.2 micron filter, luer lock.At the pediatric gastro-nutrition unit, a child was receiving parenteral nutrition via a pump that was programmed for 20hours.It was reported that the pump alarmed after 1500 ml have been administered out of 3000 ml.Upon the inspection, a wet and saturated filter was found to be responsible for the interruption of the administration.A rinse of the child's central catheter (picc line with double lumen) and the change of the infusion setup were performed.There were no clinical consequences for the patient, but there was an increased risk of infection.A second filter of a different reference was used, allowing the continuation of the child's feeding.This issue was reported previously by the facility.There was no report of human harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfg on 10/14/2024.Received one used list# 011-h3608, 15 cm (6") smallbore pur yellow ext set w/1.2 micron filter.As received infusate residue was observed on the outside of the filter as well as throughout the whole set.The inlet and outlet filter appeared to be wetted out with prior infusate.The sample was primed and leaked tested.Flow was successfully established, and leak was observed from the outlet filter the complaint of occlusion cannot be confirmed or replicated.During investigation a leak was observed from the filter.The probable cause of the leak is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
15 CM (6") SMALLBORE PUR YELLOW EXT SET W/1.2 MICRON FILTER, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20008628
Report Number9617594-2024-01159
Device Sequence Number17933066
Product Code FMG
UDI-Device Identifier00887709068742
UDI-Public00887709068742
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-H3608
Device Lot Number13918217
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/03/2024
11/05/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/23/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSION PUMP, MFR UNK.; UNSPECIFIED PARENTERAL NUTRITION, MFR UNK.; UNSPECIFIED PICC LINE WITH DOUBLE LUMEN, MFR UNK.
Patient SexUnknown